| Model Number |
02.12.E0411FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
09/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
After 1 year and 5 months from the primary the patient came in due to instability and the cause is unknown.The surgeon upsized the poly from 11mm to 14mm.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 29 september 2025.Gmk-spherika 02.12.E0411fl gmk-sphere tibial insert e-cross - flex 4l - 11mm (k202022) lot 2249830: (b)(4) items manufactured and released on 20-apr-2023.Expiration date: 01-apr-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.